# SDR CA031202005

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 3,134 hours
- Engine: Iae V2530A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Buffet/Galleys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE DAMAGE IN COMPARTMENT 2411, DAMAGED OVEN WIRES IN GALLEY 5,  COMPARTMENT 2408.  WIRES FOR ALL OVENS IN GALLEY 5 ARE COLLECTED TOGETHER AND ROUTED THROUGH THIS COMPARTMENT 2408.  O/NIGHT CREWS PERFORM AN OVEN FIT CHECK IN COMPARTMENT 2411 WITH SIMULATED 0.5 INCH THICK X 3 INCH LONG X 1 INCH WIDE RUBSTRIP MOUNTED TO SIDE WALL OF THIS COMPT JUST IN FRONT OF WIRE BUNDLE IN THIS COMPT.  BECAUSE IN LATEST PROPOSED REVISION OF MFG SB THEY ARE PROPOSING TO INSTALL RUB STRIPS IN BOTH COMPARTMENTS 2408 AND 2411. ONLY VALIDATED THE RUBSTIP FIT CHECK IN COMPARTMENT 2408, WHERE PROBLEMS ARE OCCURRING.
